Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Mobile Device Pairing
Green Open Access
Mathematics of Computation
Mathematics of Computation
ISSN 1088-6842(online) ISSN 0025-5718(print)

 

Error estimation of Hermite spectral method
for nonlinear partial differential equations


Author: Ben-yu Guo
Journal: Math. Comp. 68 (1999), 1067-1078
Published electronically: February 5, 1999
MathSciNet review: 1627789
Full-text PDF Free Access

Abstract | References | Additional Information

Abstract: Hermite approximation is investigated. Some inverse inequalities, imbedding inequalities and approximation results are obtained. A Hermite spectral scheme is constructed for Burgers equation. The stability and convergence of the proposed scheme are proved strictly. The techniques used in this paper are also applicable to other nonlinear problems in unbounded domains.


References [Enhancements On Off] (What's this?)


Additional Information

Ben-yu Guo
Affiliation: Department of Mathematics, Shanghai University, Jiading Campus, Shanghai, 201800, China
Address at time of publication: Department of Mathematics, Shanghai Normal University, Shanghai, China
Email: byquo@quomai.sh.cn

DOI: http://dx.doi.org/10.1090/S0025-5718-99-01059-5
PII: S 0025-5718(99)01059-5
Keywords: Hermite approximation, Burgers equation, error estimations
Received by editor(s): October 16, 1997
Received by editor(s) in revised form: January 2, 1998
Published electronically: February 5, 1999
Article copyright: © Copyright 1999 American Mathematical Society